On the persistence of cynic motifs

Fuggle, S. ORCID: 0000-0001-9688-9593, 2010. On the persistence of cynic motifs. Foucault and Paul [special issue]. The Journal of Cultural and Religious Theory, 11 (1), pp. 159-171. ISSN 1530-5228

Full text not available from this repository.
Item Type: Journal article
Publication Title: Foucault and Paul [special issue]. The Journal of Cultural and Religious Theory
Creators: Fuggle, S.
Publisher: The Whitestone Foundation
Place of Publication: United States
Date: 2010
Volume: 11
Number: 1
ISSN: 1530-5228
Divisions: Schools > School of Arts and Humanities
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:06
Last Modified: 09 Jun 2017 13:18
URI: http://irep.ntu.ac.uk/id/eprint/7677

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year